Next Article in Journal
Analysis of the Complexity Entropy and Chaos Control of the Bullwhip Effect Considering Price of Evolutionary Game between Two Retailers
Next Article in Special Issue
Active and Purely Dissipative Nambu Systems in General Thermostatistical Settings Described by Nonlinear Partial Differential Equations Involving Generalized Entropy Measures
Previous Article in Journal
Application of Sample Entropy Based LMD-TFPF De-Noising Algorithm for the Gear Transmission System
Previous Article in Special Issue
The Analytical Solution of Parabolic Volterra Integro-Differential Equations in the Infinite Domain

Order Article Reprints

Journal: Entropy, 2016
Volume: 18
Number: 413

Article: Existence of Solutions to a Nonlinear Parabolic Equation of Fourth-Order in Variable Exponent Spaces
Authors: by Bo Liang, Xiting Peng and Chengyuan Qu

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop